# SDR SWIA202055408

- Difficulty date: November 21, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CLIP COMMON TO DD6 AND FS 329.76 FORMER HAS CORROSION.  C-CHECK RO 1/16/2021.  EVALUATED PAX DOOR INNER STRUCTURE CLIP COMMON TO INTERCOSTAL DD6 WITH HEAVY CORROSION OVERLAPING BOTH ELEMENTS AND WITH 50% OF SURFACE DAMAGED IS OUT OF ALLOWABLE DAMAGE LIMIT OF 30% AND ONE ELEMENT IN CROSS-SECTION, REF CRJ200 SRM 52-00-00 FIG 102 SHEET 2.  REMOVED AND REPLACED THE CLIP AT PAX DOOR INNER STRUCTURE DD6 INTERCOSTAL AT FS 329.75 WITH NEW PART, PER CRJ200 SRM 51-42-06 REF BOMBARD DWG 601R31902 REV Y.   COMPLIED WITH 51-900-1003-SKY.
